MAUDE Adverse Event Report: STRYKER TRAUMA KIEL SPREADING SCREWDRIVER, BALL TIP GAMMA3® 8 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL SPREADING SCREWDRIVER, BALL TIP GAMMA3® 8 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 13200066
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
When inserting the end cap, the tip of the screwdriver was damaged and remain a broken tip behind in the body.Removed the destruction and complete the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that spreading screwdriver, ball tip gamma3® 8 mm was alleged of a instruments broken or deformed screwdriver could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the labeling did not indicate any abnormalities.The file will be closed formally in accordance to our procedures.In case the item and / or substantive information will become available in future the file will be reviewed and reopened.Device not returned.

Brand Name
SPREADING SCREWDRIVER, BALL TIP GAMMA3® 8 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8039724
Report Number0009610622-2018-01376
Device Sequence Number11169073
Product Code LXH
UDI-Device Identifier04546540487667
UDI-Public04546540487667
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number13200066
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date11/05/2018
Supplement Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;